Phenylephrine as a Trigger of Tinnitus

Discussion in 'Support' started by Lisa88, Sep 17, 2015.

tinnitus forum
    1. Lisa88

      Lisa88 Member

      Tinnitus Since:
      11/2013
      Had always thought my t was triggered as a reaction to local anesthetic lidocaine. However this did not make much sense, as lidocaine is used to treat excitatory conditions such as t.
      Lidocaine is often administered in a solution mixed with Phenylephrine, which is an excitatory drug to counter the anesthetic. It was used in my case.
      Lots of excitatory side effects, higher blood pressure etc.
      Just a note to try and avoid excitatory drugs like this one which can most probably cause t, or definitely make it worse.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.